# SDR K11A2008112191503

- Difficulty date: February 2, 2007
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 40086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 58 FRAME INNER FLANGE BENT LBL 27 10 INCHES UP FROM NOSE GEAR DOOR OPENING.
